MathSciNet Relay Station
MathSciNet bibliographic data
MR1163733 32L07 (14J45 53C25)
Tian, Gang On stability of the tangent bundles of Fano varieties. Internat. J. Math. 3 (1992), no. 3, 401–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement